MathSciNet Relay Station
MathSciNet bibliographic data
MR2122436 (2006a:34013) 34A12 (34A36 35Q53)
Pouso, Rodrigo López Necessary and sufficient conditions for existence and uniqueness of solutions of second-order autonomous differential equations. J. London Math. Soc. (2) 71 (2005), no. 2, 397–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement